1 doctor weighed in:
How can I tell if puking yellow bitter stuff is a stomach virus or medication reaction?
1 doctor weighed in

Dr. Mandakini Patel
Pediatrics
In brief: Puking yellow stuff
Puking yellow stuff after taking medcine may be from the medcine itself.
But if you have too much acid in your stomach then too you may throw up yellow unpleasant stuff. Is it is only yellow liquid or you throw up food with it as well? You should see your docotr.

In brief: Puking yellow stuff
Puking yellow stuff after taking medcine may be from the medcine itself.
But if you have too much acid in your stomach then too you may throw up yellow unpleasant stuff. Is it is only yellow liquid or you throw up food with it as well? You should see your docotr.
Dr. Mandakini Patel
Dr. Mandakini Patel
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
107,000 doctors available
Read more answers from doctors